Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 326, Number 2

All articles in this issue are freely accessible.

Plane autonomous systems with rational vector fields
Harold E. Benzinger.
Trans. Amer. Math. Soc. 326 (1991), 465-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 992604
Fixed set systems of equivariant infinite loop spaces
Steven R. Costenoble and Stefan Waner.
Trans. Amer. Math. Soc. 326 (1991), 485-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012523
Blow-up of straightening-closed ideals in ordinal Hodge algebras
Winfried Bruns, Aron Simis and Ngô Viêt Trung.
Trans. Amer. Math. Soc. 326 (1991), 507-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005076
Lie flows of codimension $3$
E. Gallego and A. Reventós.
Trans. Amer. Math. Soc. 326 (1991), 529-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005934
Towards a functional calculus for subnormal tuples: the minimal normal extension
John B. Conway.
Trans. Amer. Math. Soc. 326 (1991), 543-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005077
Vanishing of $H^{2}_{w}(M,K(H))$ for certain finite von Neumann algebras
Florin Rădulescu.
Trans. Amer. Math. Soc. 326 (1991), 569-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031241
On the distance between unitary orbits of weighted shifts
Laurent Marcoux.
Trans. Amer. Math. Soc. 326 (1991), 585-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010887
Monogenic differential calculus
F. Sommen.
Trans. Amer. Math. Soc. 326 (1991), 613-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012510
Harmonic measure versus Hausdorff measures on repellers for holomorphic maps
Anna Zdunik.
Trans. Amer. Math. Soc. 326 (1991), 633-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031980
Recursive linear orders with incomplete successivities
Rodney G. Downey and Michael F. Moses.
Trans. Amer. Math. Soc. 326 (1991), 653-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005933
The two-sided Stefan problem with a spatially dependent latent heat
Terry R. McConnell.
Trans. Amer. Math. Soc. 326 (1991), 669-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1008699
Varieties of periodic attractor in cellular automata
Mike Hurley.
Trans. Amer. Math. Soc. 326 (1991), 701-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1073773
Classification of balanced sets and critical points of even functions on spheres
Charles V. Coffman.
Trans. Amer. Math. Soc. 326 (1991), 727-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007802
Invariant arcs, Whitney levels, and Kelley continua
M. van de Vel.
Trans. Amer. Math. Soc. 326 (1991), 749-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010415
A transitive homeomorphism on the pseudoarc which is semiconjugate to the tent map
Judy Kennedy.
Trans. Amer. Math. Soc. 326 (1991), 773-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010412
Representations of knot groups in $SU(2)$
Eric Paul Klassen.
Trans. Amer. Math. Soc. 326 (1991), 795-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1008696
On the existence and uniqueness of positive solutions for competing species models with diffusion
E. N. Dancer.
Trans. Amer. Math. Soc. 326 (1991), 829-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028757
Actions of loop groups on harmonic maps
M. J. Bergvelt and M. A. Guest.
Trans. Amer. Math. Soc. 326 (1991), 861-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062870
An equivariant torus theorem for involutions
W. H. Holzmann.
Trans. Amer. Math. Soc. 326 (1991), 887-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034664
Weighted inequalities for maximal functions associated with general measures
Kenneth F. Andersen.
Trans. Amer. Math. Soc. 326 (1991), 907-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1038012